# SDR SWIA202161556

- Difficulty date: August 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMER EXIT - ALL 3 FWD LATCH FITTINGS (FS 449) HAVE A GOUGE IN THEM     (C-CHECK RO 10/4/2021)    REMOVED GOUGES ON RH EMER EXIT 3 FWD LATCH FITTINGS REF CRJ200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-2948 REV--, DATED 2021-08-17. COMPLIED WITH TASK CARD 51-900-1003-SKY.
